# SDR V0XD20180810003

- Difficulty date: August 10, 2018
- Submitted: August 10, 2018
- Operation: Air carrier
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N369CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10079
- Aircraft time: 36,474 hours, 27,016 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320041
- Condition: Corroded
- Location: Bs 319-349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL BS 319.7 - 349 AT STRINGER 20R HAD SIGNS OF CORROSION.  REMOVED AND REPLACED THE INTERCOSTAL IAW SRM 51-42-06, 53-21-23,  51-42-21, 51-40-11, 51-25-16,  51-21-11, 51-21-06, AND AMM 53-21-23.
